# SDR SWIA201642622

- Difficulty date: September 12, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,165 hours, 28,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT BATT RIB INBOARD SUPPORT ANGLE BY ELECTRICAL HARNESS CONNECTORS. REMOVED AND REPLACED THE RIB INBOARD SUPPORT ANGLE NEAR ELECTRICAL HARNESS CONNECTORS WITH NEW RIB IAW SRM.
